MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number C111
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the fire has not been identified.The preliminary investigation identified issues with the outlets in the laboratory h3 other text : na.
 
Event or Problem Description
The customer alleged that on (b)(6) 2023, sometime around 11 a.M.The cobas c111 analyzer caught on fire.No injury was alleged and no damage to other equipment or surroundings in the laboratory was reported.
 
Additional Manufacturer Narrative
Section d8 was updated.This event occurred in ecuador.According to the inspection report which was conducted by an external party, the laboratory socket where the instrument was connected showed an incorrect wiring situation.As a further finding the laboratory was not designed to meet the requirements to operate as a laboratory.A thunderstorm was reported that evening.It is possible that an electrical charge as a result of the storm combined with the incorrect grounding system could have contributed to the event.The customer disposed of the instrument so it was unavailable for inspection by roche.With the information provided, the investigation concluded that the cobas c111 analyzer was not the cause of the fire.The cobas c111 analyzer conforms with international electrotechnical commission (iec) standards.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16912011
Report Number1823260-2023-01597
Device Sequence Number6170450
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberC111
Device Catalogue Number04528778001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown